# SDR AALA20050842

- Difficulty date: December 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT ONE AND TWO DOORS INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
